# SDR ASOA201101276

- Difficulty date: July 5, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N832AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7243
- Aircraft time: 31,260 hours, 27,368 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT FITTING AT FS 310 BY SERVICE DOOR CORRODED.  REMOVED FLOOR SUPPORT IAW SRM 51-42-20. DRILLED & REAMED NEW FLOOR SUPPORT IAW REO 601R-53-21-1332 & ALODINED HOLES & TOP COATED BARE METAL ON ALL ATTACH PARTS IAW CRM 51-21-11 FOR CODING 51-25-01-31-25-16 PRIMER, TOP COAT.  INSTALLED NEW FLOOR SUPPORT IAW REO 601R-53-21-1332. MINOR REPAIR.
